# SDR DALA1124400928

- Difficulty date: April 6, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 60,353 hours, 46,013 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW WROTE UP AT SEAT ROW 27DE FOUND WIRE BUNDLE FOR EMERGENCY LIGHTS EXPOSED AND ONE WIRE BROKEN.  MAINTENANCE REPAIRED WIRE AND EMERGENCY LIGHTS NOW CHECK OK.
